The probability that the number of points on an elliptic curve over a finite field is prime. / McKee, James; Galbraith, S.D.

In: Journal of the London Mathematical Society, Vol. 62, No. 2, 2000, p. 671-684.

Research output: Contribution to journalArticle

Published

Standard

The probability that the number of points on an elliptic curve over a finite field is prime. / McKee, James; Galbraith, S.D.

In: Journal of the London Mathematical Society, Vol. 62, No. 2, 2000, p. 671-684.

Research output: Contribution to journalArticle

Harvard

McKee, J & Galbraith, SD 2000, 'The probability that the number of points on an elliptic curve over a finite field is prime', Journal of the London Mathematical Society, vol. 62, no. 2, pp. 671-684.

APA

McKee, J., & Galbraith, S. D. (2000). The probability that the number of points on an elliptic curve over a finite field is prime. Journal of the London Mathematical Society, 62(2), 671-684.

Vancouver

McKee J, Galbraith SD. The probability that the number of points on an elliptic curve over a finite field is prime. Journal of the London Mathematical Society. 2000;62(2):671-684.

Author

McKee, James ; Galbraith, S.D. / The probability that the number of points on an elliptic curve over a finite field is prime. In: Journal of the London Mathematical Society. 2000 ; Vol. 62, No. 2. pp. 671-684.

BibTeX

@article{1f0f424884374ffab359724036eea10f,
title = "The probability that the number of points on an elliptic curve over a finite field is prime",
author = "James McKee and S.D. Galbraith",
year = "2000",
language = "English",
volume = "62",
pages = "671--684",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

RIS

TY - JOUR

T1 - The probability that the number of points on an elliptic curve over a finite field is prime

AU - McKee, James

AU - Galbraith, S.D.

PY - 2000

Y1 - 2000

M3 - Article

VL - 62

SP - 671

EP - 684

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -